MathSciNet Relay Station
MathSciNet bibliographic data
MR2467157 (2009k:47230) 47J20 (47H10 47J25 49J40 65K10)
Ceng, Lu-Chuan; Ansari, Qamrul Hasan; Yao, Jen-Chih Mann-type steepest-descent and modified hybrid steepest-descent methods for variational inequalities in Banach spaces. Numer. Funct. Anal. Optim. 29 (2008), no. 9-10, 987–1033.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement